# SDR UHLA2011092000322

- Difficulty date: September 20, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 17,688 hours, 10,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON RT LOWER CF I SEAT TRACK AT FR 24, 29, BETWEEN 31-32 AND 33-34.  REMOVED AND INSTALLED SEAT TRACK AND PAINTED IAW EMB 170 SRM 53-43-02, 51-43-01, 53-43-04, 53-40-02, 51-23-05, AND 51-23-06.
